Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem in finite projective geometry and an application to statistics


Author: Esther Seiden
Journal: Proc. Amer. Math. Soc. 1 (1950), 282-286
MSC: Primary 48.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0035032-7
MathSciNet review: 0035032
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0035032-7
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society